American Nuclear Society
Home

Home / Store / Journals / Electronic Articles / Nuclear Science and Engineering / Volume 41 / Number 2 / Pages 226-236

Linearly Anisotropic Extensions of Asymptotic Neutron Diffusion Theory

R. J. Doyas, B. L. Koponen

Nuclear Science and Engineering / Volume 41 / Number 2 / Pages 226-236

August 1970

Format:

Price:$30.00
Member Price:$27.00
Member Savings:$3.00

In this paper, anisotropic transport-theory corrections to asymptotic diffusion theory are suggested and evaluated. These modifications are found to provide a natural and useful extension of diffusion-theory applications in one-dimensional, one-region problems. An effort is also made to determine whether the treatment of problems of more than one dimension in one-dimensional codes can be improved through the use of this extended formulation of diffusion theory.

 
 
 
Questions or comments about the site? Contact the ANS Webmaster.
advertisement